# SDR SWAA042487

- Difficulty date: August 26, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 30,669 hours, 26,275 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND STRINGER 1 AT BS 862, CRACKED.  REPAIRED STRINGER SECTION PER SRM.
